# SDR JJBA20170614009

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 36,612 hours, 49,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  R & R THE EMERGENCY LIGHT BATTERIES.    OPS CHECKED GOOD.
